my mother dropped dirty for buprenorphine but she is not on suboxene. she is not the person who abuses drugs she is just on 12 different medications. it says the positive buprenorphine could be caused by interfering substances. would anyone know what the cause is.
buprenorphine,is a very powerful drug,because it kicks off any other opiate from your brain.as far as mixing bup with other drugs can be dangerous.you need to check every drug she is on and find out if any dirty reactions are caused by the interaction. 12 diffrent kinds of
medications to check is best done by a pharmacist.good luck with mom... subzero58
Owgasa â€” I'm kind of confused by some of the argot in your question but I'll try to answer as best I can. In particular I am not sure what the phrase dropped dirty due to buprenorphine is meant to imply.
I would suggest listing all those 12 different meds, as some of them when combined with bupe can cause precipitated withdrawal reactions. (PLEASE NOTE THAT HAVING WITHDRAWAL SYMPTOMS DOES NOT AUTOMATICALLY MAKE YOU A JUNKIE!)
Also, anything she discontinued before going on the bupe without an adequate washout period could cause trouble.
Bupe, as a partial agonist opioid, is notorious for causing w/d symptoms if you take it in combo with other opioids, or even for some time after d/cing them. This is because it is strong enough to kick those other guys off the receptors and settle down on its own.
I sympathise with your mum, being on a big pile of meds myself. I had a w/d reaction once even though I did all they told me. Fortunately I was in the hospital at the time & they took good care of me.
- Buprenorphine Information for Consumers
- Buprenorphine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Buprenorphine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Mar 2011 • 1 answer
Posted 1 Apr 2011 • 1 answer
Medication - I have used Temgesic 0.2mg (buprenorphine) almost everyday for 14 years. What should...
Posted 5 Sep 2017 • 1 answer
Posted 19 Nov 2017 • 1 answer
Posted 17 days ago • 0 answers